# SDR USAA2012091300017

- Difficulty date: August 21, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53371020200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON SEAT TRACK BRACKET SPLICE AT FR35, Y1292.  REPLACED SEAT TRACK BRACKET SPLICE AT FR35, Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53371020.
